# SDR REXA2013012700199

- Difficulty date: January 27, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N8515F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7515
- Aircraft time: 26,283 hours, 23,049 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3629 (CLT TO MEM) STARTED ENGINE NR 2 SECOND.  DURING START WE GOT THE "HOT" ICON AND STOPPED START.  AIRCRAFT BEHIND US INDICATED THAT FLAMES WERE COMING OUT OF RIGHT ENGINE.  (ITT REACH AT 550 DEG).  NO ITT EXCEEDANCE HISTORY RECORDED IN MDC.  PERFORMED NORMAL ENGINE START OF LEFT /RIGHT ENGINE'S.  ALL PARAMETERS NORMAL IAW AMM 71-00-00, 72-00-00, AND 76-10-00.
